What do I do about this? Dr.hasn't been able to help I am 71 and also take predinsone for arthritis, I had this cipro for 4 times for a uti as a result of a catheter and then had a turp done.
I took Cipro about two years ago for a intestinal infection. During the weeks and months following my treatment I had a moderate to severe pain in my right arm and hand. To this day I have reoccuring pain from head to my toes on on the same side of my body. Although I have not found a way to prove that Cipro was the culprit in my case, a medical doctor suggested the Cipro was responsible for the pain I felt in the first few weeks/months after taking the dose. My research has led me to learn that Cipro is part of the Florquinone family of drugs. Apparently these drugs can have a cumulative negative effect over time. In other words, they can be most toxic to those who have taken them a number of times or over a long period of time. I'm not a doctor, but you may consider not taking Cipro or another drug in this family again. Unfortunately, I haven't read anything very helpful to treat this problem apart from proper nutrition.
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Aug 2018 • 2 answers
Updated 8 May 2013 • 3 answers
Updated 4 Feb 2015 • 3 answers
Updated 27 Aug 2013 • 1 answer
Itching all over my body. Could this be a reaction to cipro? Taken cipro many times with no problem?
Updated 21 Jan 2019 • 5 answers